# SDR COEA2018022303901

- Difficulty date: February 23, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371203202
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN HAD CORROSION, FWD OF FRAME 21, BETWEEN STRINGERS 7AL - 8L.  REPAIRED THE SKIN IAW SRM 530000-3000-803-A01.
